# SDR ASOA2012092502282

- Difficulty date: September 20, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N681BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7680
- Aircraft time: 18,394 hours, 17,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 601R38303253
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SERVICE DOOR SILL.  CORROSION ON SILL ANGLE WAS FOUND TO BE OUT OF ALLOWABLE LIMITS OF SRM TR 53-27.   LOCATED AND DRILLED FASTENER HOLES IN SERVICEABLE SERVICE DOOR SILL ANGLE IAW SRM 51-40-11.  REMOVED SERVICE DOOR SILL ANGLE IAW SRM 51-42-06, SRM 51-42-13 AND SRM 51-42-21.  INSTALLED NEW SERVICEABLE SERVICE DOOR SILL ANGLE IAW SRM 51-42-06, 51-42-13 AND 51-42-21.
